Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Elevated Blood Pressure
  • Okay, I'm very new to the Aneros Experience. 6 weeks!  My last session was with the Helix and was extremely enjoyable with lots of involuntaries and several mini O's.  That's the good part.  The part that concerns me is the after effects.  I had a number of chair O's over the following couple of days without using the Aneros.  But since, I've been feeling kind of shaky like I'm over caffeinated or over stressed. My blood pressure has been elevated as well.  137/86  compared to years of being 110/80. I've been nervous to try another session although it feels like I need a release of some sort.


    Any advice would be appreciated

  • Alex_xxx
    Posts: 408
    i suggest you look in to the three threads I've started around the subject. I'm
    getting tested with a 24hr EKG on friday after the next. After the blood pressure calmed down I was left with some kind of arythmia.
    pulse was continuingly elevated at first.. now my heart just spotaniously increases its rate for 2-4 beats. Pounding double as hard as normal.

    My bloodtests were fine.. normal colestorol and I'm in good shape with a healthy diet.

    So time will tell..

    It's been a while now since my last aneros session. Only the anerosless ones that creep up on me.. and the heart seems to have calmed down gradually over the weeks since my last post on the subject.
  • Thanks Alex,


    I have read your posts. They have been helpful to at least know that there is some connection.  My heatbeat has remained regular although my resting pulse seems elevated.  I believe my issue is similar to yours although somewhat different. I feel extremely nervous, as if I've had way to much coffee or I'm on speed. Ive been able to calm the feeling down for brief periods of time but the feeling comes back soon after. 


    I believe, after reading your post that there is some connection. I'd rather not stop using the device, but I also don't want to threaten my health. This sounds a bit dramatic coming from me! 


    I have suffered bouts of anxiety in the past and so I think its also related to that.


    I'm just a little dissapointed as I had been making great, rapid progress and I am sure I was on the path to the Super O, that I'd hate to have a setback.

  • ineverknewineverknew
    Posts: 869
    I kind of had feelings like that in the beginning, also felt kind of sick to my stomach at times too.  I guess it never raised any alarms for me and eventually those feelings went away, though I dont have any anxiety problems to speak of.
  • Thanks Inevernew,

    That's what I'm hoping for.  That its just my body adjusting to the new sensations. It feels
    at times like I'm stuck in between spasms.
  • Thanks Inevernew,

    That's what I'm hoping for.  That its just my body adjusting to the new sensations. It feels
    at times like I'm stuck in between spasms.
  • ineverknewineverknew
    Posts: 869
    @abblejabber, yeah in the beginning when i started i had all kinds of new and exciting sensations going on, never freaked me out or anything as I just attributed it to my new prostate stimulation and how it was opening up new neural pathways maybe.  I know sometimes when the prostate gets going it seems as if its got a mind of its own, but there are ways to help it go away if you want.  For me being busy helps or just masturbate.
  • rookrook
    Posts: 1,604
    Not good to toy with Cardiac or circulatory issues at any age.  Suggest see your docs.

    An Aneros session does exercise my cardio resources .  I've not taken my bp or checked my pulse during an orgasmic build but I can feel where I'm being stressed.  I also know that I feel much larger cardio excursions during an hour of sex play with my mate.

    One note:  I don't cultivate an extended period of body thrashing during the Aneros triggered FBO.  If you do, suggest a more relaxed response to your dry-Os.

    Some suggestons:
     - make sure you are well hydrated going into a session.  And, continue to hydrate during any session 

     - consider using a sports drink like Gatorade or Powerade if your doctor OK's it.

     - If your Doc suggests one of the Cardio Stress Tests
    http://en.wikipedia.org/wiki/Cardiac_stress_test > , do it.  Worrying about this sort of medical situation isn't, "healthy."



  • Alex_xxx
    Posts: 408
    Dunno about @abblejabber,but I never have body thrashings :)
    and it's not like a cardio to me..
  • isvara
    Posts: 589
    @abblejabber, I have reread some of your posts. It does sound among other possibilities as a touch of anxiety. It may be generated by a conflict between what you are doing and a hidden base (cultural) story. Just check that you are truly at ease with using an Aneros and any resulting experiences. I can get elevated BP and palpitations when I on edge or anxious.
    So far I have had no problems with using Aneros, but then I have had no significant experiences. It may be my inner control that is stopping me or slowing my development. When I really get real involuntaries who knows how I will accept it.
  • imadeit
    Posts: 14

    I am not a doctor, but I can speak from my own experience.  I do feel Aneros creates an awareness of health problems instead of creating them. 

    I have a 12 hours working schedule.  Back then I use a lot of coffee and coke to keep up, and I alwasy feel like dying during the afternoon.  Started using Aneros last year, and after hitting big O in May, I had very similar problem, where pulses start elevate and blood pressure seems to go up during working hour. 

    After that, all I had to do is drop all the coffee and coke, started drinking water and tea instead.  take some deep breath to relax when pulses start elevate.  Now I am totally fine and can keep going all day with work in an enegetic way. 

    you might also want to check if you are sleeping less because of aneros sessions.  also like previous post suggested, you do need to drink a lot more water than before after using aneros.  after all, aneros session is a kind of exercise, which could create similar issues as physical exercise.  At the end, a doctor should be able to tell better on what is happening with your body.

     

    Good Luck

     

     

     

  • Thanks for all the helpful suggestions.

    Okay, last night was interesting. On my way home from work, I felt a spasm release/melt away from my lower back. I imediately felt some relief. It was as if I was perched at the beginning of an O that just wouldn't happen and then the sensation just melted away. It was like feeling a sneeze coming on but not being able to follow through with it. Anyway, after the relief I started feeling sensations from my prostrate again. Things just started to feel looser again. As I was watching tv last night I actually had a mini O. Then this morning I awoke with two mini O's
    before I had to get up and get ready. Today I'm feeling that same tighness in my back although not as bad as yesterday. My Blood pressure is better today as well though not as low as usual.

    Things seem a little better today and I'm not quite as anxious. I still can't stop it though. I've tried walking around, I've tried some of the grounding excersises. It is still very difficult to be still and concentrate with all these sensations. I haven't used the aneros since last Sunday.
  • PommiePommie
    Posts: 733
    I have been on medication to control hypertension since 2001 and joined the Aneros family in mid-2009.
    BTW, I am approaching 75 years of age.

    During the first year or so of Aneros use, I was a little apprehensive about what Aneros activity was doing to my heart. I have more recently come to accept that it is probably doing more good than harm.

    I haven't monitored my BP during an actual session but I certainly haven't detected any trend to either higher or lower blood pressure as a direct result of Aneros activity. My initial concerns were to do with a very obvious increase in heart rate during Aneros sessions, but even that seems to have settled down in the past few years. I actually choose to believe that Aneros activity is somehow aerobic and that it is really doing me some good. Gives me an excuse to keep at it and I'm sure that if I have a heart attack, it will be for some other reason!

    My wife seems more concerned than I, because she believes I could have a heart attack during a conventional orgasm! lol
  • Hi Pommie,


    You've helped to settle my mind a bit.  I'm not concerned about the elevated heart rate during sessions as I'm used to vigorous exercise. I try to stay in shape.  I'm 50 yo. I've never had any health issues and my blood pressure has always been good. I just felt it odd that my blood preesure increase coincided with my Aneros use.  I'm constantly amped up. My thighs, butt and abs are constantly tingling. I'm hoping that as my body adjusts, my BP will come back down to where it was.


    Currently, I've been thinking about it during all my waking hours..... and some of my sleeping hours, about just what it all means. My body feels as if it's going to go into a shudder constantly! It's enjoyable but I wish I could control it. These feelings make it very difficult to concentrate, as if I am on drugs. BTW, I don't take any.


    I am actually sleeping more, although, by the end of the day of being so amped up, it is more like a crash. Masturbation only helps for a short period.